# SDR 06FDEA0606

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CORROSION ON BS 1130 FLOORBEAM LWR CHORD AT NUT PLATE   HOLES RBL 65 - LBL 65, WL 200.  REPAIRED DAMAGED AFT CARGO BAY FLOORBEAM, BS 1130, LOWER CHORD, RBL 45 TO LBL 45,   WL 200 PER FED-EX EA 7-5310-99474
